Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tegra

done the accutane, now the red mark's..

hello,

i'v been off accutane for about 2 weeks now, and all my acne is gone. but now i have all these red marks on my cheeks that haven't cleared up?? so im just wondering how long it took your red marks to go? and if there is anything i can use for these red marks??

thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×